# SDR AU000334

- Difficulty date: April 27, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna 421C
- Engine: Cont GTSIO520L
- Propeller: Mcauly 3FF32C501
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Bearing
- Part number: 537721
- Condition: Disintegrated
- Location: Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) STARTER ADAPTER FRONT SUPPORT BEARING DISINTEGRATED.  METAL CONTAMINATION OF ENGINE OIL SYSTEM.
